# SDR ASAA2015103013567

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,137 hours, 10,434 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: J644P08A
- Condition: Missing
- Location: Elastomer Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA BOLTS & ATTACHING HARDWARE MISSING FROM NR 1 ENGINE INNER FLANGE OF THE TURBINE REAR FRAME AT 7 O`CLOCK POSITION.  ACFT GROUNDED.  REMOVED PRIMARY PLUG ASSY & TURBINE REAR FRAME OIL INLET COVER.  ACCOMPLISHED BOLT INSTALLATION IAW EA 800-72EA-16004 ON NR 1 ENGINE FLOW PATH FAIRING.  RE-INSTALLED TURBINE REAR FRAME OIL INLET COVER REF MM 72-56-00.  RE-INSTALLED PRIMARY PLUG ASSY REF MM 78-11-02.
